treating reflux v. HIV medication
Aug 4, 2006
Hello Doctor, greetings from Africa Positive since 99, now on second regime from Nov.05: Kaletra,Videx EC & 3TC. VL undetectable, last CD4 count 289. My recent problems : non-cardiological pain in the chest, suspected reflux treated by GP with Omez and Maalox. After 3-4 weeks I've got esophagitis, treated with Mycostatin and Sporanox. But still have irritating dry cough, sometimes spasmatic, and sensation of burning in the esophagus. Coughing is very disturbing and weakening me very much, I lost apetite and taste, have dry mouth and bad taste.I noticed that continuing Maalox is bringing me a short relief, but I read on this Forum that the anti-acids are not very safe when there is an ARV therapy. Could you suggest me anything how to deal with this not pleasant and disturbing conditions, please ? Both, reflux and esophagitis, appeared for the first time. Could these symptoms as described above, be a sign that there is something wrong with my pancreatis? Last year I passed through chemotherapy and radiotherapy on Squamous cell carcinoma, with uknown prime lesion and secondary cancer cells in increased neck gland nodes. I/from SA
Response from Dr. Henry
Use of buffering drugs like Maalox or H2 blockers should be OK for symptom relief on your current HIV regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of HIV Infection
- Blowjob From A Prostitute And HIV
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Blisters After Getting Scratched Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.